Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 408, NWS Atlanta, GA

July 6, 2008Cherokee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2008, 7:04 PM EDT for Cherokee County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2008, 7:04 PM EDT (23:04 UTC)
Expired
Jul 6, 2008, 7:30 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:10 PM EDTHAIL 0.25Canton, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 062304
SVRFFC
GAC057-062330-
/O.NEW.KFFC.SV.W.0408.080706T2304Z-080706T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT SUN JUL 6 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 730 PM EDT

* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR CANTON...
  MOVING SOUTHEAST AT 18 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUFFINGTON AND HOLLY SPRINGS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3420 8431 3413 8453 3433 8460 3435 8449
TIME...MOT...LOC 2304Z 333DEG 15KT 3425 8447

$$
1 follow-up statement
000 
WWUS52 KFFC 062321
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT SUN JUL 6 2008

GAC057-062330-
/O.CON.KFFC.SV.W.0408.000000T0000Z-080706T2330Z/
CHEROKEE GA-
719 PM EDT SUN JUL 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL CHEROKEE COUNTY...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM NEAR CANTON. ALTHOUGH THE STORM WAS 
WEAKENING IT MAY STILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 
60 MPH. THIS STORM WAS MOVING SOUTHEAST AT 17 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
SPRINGS AND LEBANON.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3420 8431 3413 8453 3433 8460 3435 8449
TIME...MOT...LOC 2319Z 333DEG 15KT 3420 8450

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:30 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 6, 3:30 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SUN JUL 6 2008

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CURRENT WV SATELLITE LOOP SHOWS LARGE UPPER LOW CIRCULATING OVER
OH/KY WITH ITS ASSOCIATES LONG WAVE TROUGH MOVING EAST THROUGH
TN/MS/AL/NW GA. THERE IS A NICE LINE OF TSRA EXTENDING FROM JUST
WEST OF THE CHARLOTTE NC AREA DOWN TO THE GULF COAST NEAR PENSACOLA
FL. THIS LINE OF STORMS IS RIGHT ON THE LEADING EDGE OF THE UPPER
LEVEL TROUGH ASSOCIATED WITH A LARGE MOISTURE PLUMB ACROSS THE SAME
AREA. EXPECTING THESE STORMS TO MOVE SLOWLY EAST THROUGH TONIGHT
BEFORE DISSIPATING BY 06Z ACROSS EAST CENTRAL AND SOUTH GA. THE
TROUGH AXIS IS EXPECTED TO MOVE EAST OF THE AREA BY 00Z TUE AS IT
PUSHES THE DEEP LAYER TROPICAL MOISTURE SOUTH AND EAST OF THE CWA.
MODELS SHOW THIS MOISTURE PLUMB TRYING TO MOVE BACK NORTH TUE BUT
UPPER LEVEL ZONAL FLOW BEGINS SETTING UP AS WEAK RIDGE DEVELOPS
ACROSS THE NORTHERN GULF. THERE WILL STILL BE ENOUGH MOISTURE
AROUND TO HELP SPARK OFF SOME MORE ISO/SCT SHRA/TSRA WITH
DIURNALLY DRIVEN INSTABILITY INDICES DEVELOPING EVERYDAY. PWS ARE
EXPECTED TO BE A BIT LESS MON/TUE (1.00 - 1.50) ALONG WITH CAPES
(1000-2000) AND LIS (-2 TO -4). THIS IS STILL ENOUGH TO WARRANT
CHANCE POPS IN THE FORECAST BUT THE COVERAGE AND INTENSITY OF THE
STORMS SHOULD BE LESS THAN THE PAST FEW DAY. THE BIGGEST THREATS
OVER THE NEXT TWO DAYS APPEARS TO BE SMALL HAIL...LIGHTNING...AND
BRIEF PERIODS OF HEAVY RAIN. TEMPS SHOULD BE VERY CLOSE TO
SEASONAL NORMS THROUGH THE SHORT TERM.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES
OFF THE MID ATLANTIC COAST BY 12Z WED. ONCE IT MOVES THROUGH WE GET
INTO A MORE ZONAL FLOW PATTERN WITH A COUPLE OF SHORTWAVES MOVING
EAST OUT OF THE SOUTHERN PLAINS WED/THU. THESE SHORTWAVES MAINLY
MAINLY MOVE ACROSS TN/KY BUT GA KEEPS A NICE AREA OF MOISTURE ACROSS
THROUGH THE END OF THE WEEK. SEE NO REASON TO DEVIATE FROM CURRENT
FORECAST OF CHANCE POPS THROUGH DAY 7. THERE IS AN UPPER LEVEL RIDGE
THAT BEGINS DEVELOPING ACROSS THE NORTHERN GULF TUE AND STRENGTHENS
THROUGH NEXT WEEKEND. IF THIS DOES OCCUR IT SHOULD PUT A NICE CAP ON
ANY CONVECTIVE DEVELOPMENT ACROSS THE SOUTHERN STATES KEEPING THE
COVERAGE AND INTENSITY DOWN. GUIDANCE TEMPERATURE CONTINUE TO
ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON
TO MAKE ANY CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  91  68  91  69 /  30  20  10  20  20
ATLANTA         69  90  70  90  71 /  20  20  10  20  20
BLAIRSVILLE     61  86  63  86  65 /  20  10  20  30  20
CARTERSVILLE    64  93  66  91  67 /  20  10  10  20  20
COLUMBUS        71  93  73  94  73 /  30  20  10  30  20
GAINESVILLE     67  88  69  89  70 /  20  20  10  30  20
MACON           69  91  69  94  72 /  40  40  20  30  20
ROME            66  95  69  95  70 /  20  10  20  20  20
PEACHTREE CITY  65  90  66  91  68 /  30  20  10  20  20
VIDALIA         69  88  70  90  72 /  50  60  20  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jul 6, 5:40 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT SUN JUL 6 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
540 PM EDT SUN JUL 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS CENTRAL GEORGIA. ISOLATED
THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA.

.SYNOPSIS...
A TROUGH OF LOW PRESSURE ALOFT REMAINS OVER GEORGIA. A STATIONARY
FRONT NEAR THE TENNESSEE BORDER IS DISSIPATING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE LIGHTNING STRIKES. A SECONDARY HAZARD
WILL BE VERY HEAVY RAIN THAT COULD CAUSE LOCALIZED FLOODING UNDER
SOME OF THE THUNDERSTORMS IN CENTRAL GEORGIA.

.DISCUSSION...
THE AXIS OF THE UPPER LEVEL TROUGH OVER GEORGIA WILL PROVIDE A FOCUS
FOR MOST OF THE THUNDERSTORM DEVELOPMENT. THIS WILL CAUSE MOST OF
THE THUNDERSTORMS TO OCCUR SOUTH OF A LINE FROM LA GRANGE TO
MILLEDGEVILLE TO WARRENTON. THESE STORMS WILL PRODUCE FREQUENT
LIGHTNING STRIKES. PRECIPITABLE WATER IS ABOVE NORMAL...SO RAINFALL
RATES WILL BE HIGH. THE SLOW MOVEMENT OF THESE THUNDERSTORMS WILL
LIKELY RESULT IN SOME PLACES RECEIVING WELL OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME. THIS COULD CAUSE SOME BRIEF FLOODING OF
STREETS AND LOW LYING AREAS THAT TEND TO DRAIN SLOWLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING
THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 6, 5:19 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SUN JUL 6 2008

GAZ083-084-062145-
519 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING
IN TWIGGS AND WILKINSON COUNTIES UNTIL 545 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JEFFERSONVILLE...AND MOVING NORTHEAST AT 23
MPH.

WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PORTIONS OF TWIGGS
AND WILKINSON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE JEFFERSONVILLE...DANVILLE...
NICKLESVILLE... MCINTYRE AND IRWINTON.
Special weather statement, Jul 6, 5:29 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SUN JUL 6 2008

GAZ089-062200-
529 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
MUSCOGEE COUNTY UNTIL 600 PM EDT...

AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS...MOVING EAST AT 4 MPH.

ALONG WITH PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH...RAINFALL
AMOUNTS BETWEEN 1 AND 2 INCHES PER HOUR CAN BE EXPECTED ACROSS
MUSCOGEE COUNTY...INCLUDING THE CITIES OF COLUMBUS. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.

EXCESSIVE CLOUD TO GROUND LIGHTNING OF UP TO SIX STROKES PER MINUTE
HAVE ALSO BEEN DETECTED WITH THIS DANGEROUS STORM.
Special weather statement, Jul 6, 5:55 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SUN JUL 6 2008

GAZ086-112-113-062230-
555 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS...FREQUENT LIGHTNING
AND HEAVY RAIN IN TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 630
PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR OAK PARK TO
NEAR UVALDA...AND MOVING NORTH NORTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 630 PM EDT.

RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES CAN BE EXPECTED AND RUNOFF
FROM THESE STORMS COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...AND LOW SPOTS ON STREETS AND UNDERPASSES. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS LIKELY...SO DO NOT ATTEMPT TO CROSS WATER
COVERED ROADWAYS.
Special weather statement, Jul 6, 6:32 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT SUN JUL 6 2008

GAZ085-086-097-098-109-111>113-062330-
632 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS...FREQUENT LIGHTNING
AND VERY HEAVY RAIN IN WHEELER...TOOMBS...MONTGOMERY... DODGE...
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 730 PM EDT...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDING FROM NEAR ALAMO IN
WHEELER COUNTY TO NORMANTOWN IN NORTH TOOMBS COUNTY TO SWAINSBORO IN
EMANUEL COUNTY. THESE STORMS WERE MOVING TO THE NORTH AND NORTHEAST
AT 20 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAINFALL ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF
WHEELER...TOOMBS...MONTGOMERY...DODGE...TREUTLEN...LAURENS...JOHNSON
AND EMANUEL COUNTIES THROUGH 700 PM EDT. RUNOFF FROM THESE STORMS
COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...AND LOW
SPOTS ON STREETS AND UNDERPASSES. PONDING OF WATER ON ROADWAYS IS
LIKELY...SO DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS.
Special weather statement, Jul 6, 6:55 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SUN JUL 6 2008

GAZ021-062330-
655 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHEROKEE COUNTY UNTIL 730 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CHEROKEE
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE WALESKA...CANTON...BUFFINGTON...HOLLY SPRINGS AND LEBANON.

RAINFALL AMOUNTS UP TO TWO INCHES PER HOUR CAN BE EXPECTED ACROSS
CHEROKEE COUNTY...INCLUDING THE CITIES OF
WALESKA...CANTON...BUFFINGTON...HOLLY SPRINGS AND LEBANON. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 6, 7:02 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT SUN JUL 6 2008

GAZ096-107-062330-
702 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PULASKI AND
BLECKLEY COUNTIES UNTIL 730 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOBLEY CROSSING...AND MOVING EAST SOUTHEAST
AT 5 TO 10 MPH.

WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI AND
BLECKLEY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE MOBLEY CROSSING...COLEY...HAWKINSVILLE...
COCHRAN...FRAZIER...EMPIRE AND POWELL.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:24 PM EDTSevere Thunderstorm WarningFFCCobb25 min
Jul 6, 3:21 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.